... wanted to say thanks to all of the wonderful people on here, I have been reading all the comments to posts & yall are amazing. I'm sure as time progresses I will have questions, but for now, all I can do is roll around in this bed until 6 am. Xoxo
i understand what you are going thru and i just want you to know it will get better, are you going cold turkey, or taper, im on a taper from percocet, i have restless leg and arm syndrome and it drives me nuts, when i get it what i do is say well i guess its time for me to get up, i make my coffee, read , watch tv and go on the computer. if you are going cold turkey look up the thomas recipe, i heard it helps, ive never tried it since me and my dr think due to work, i will do a very slow taper, im down about 40 or so mgs of percocet compared to before and believe me i know the restless legs, its like worms in your legs, i get them in my arms too, ask you dr if your dr is the one taking you off these medications, for something to sleep, xanax, clonopine or even valium, and if your were using these meds buying them off the streets and with no dr prescribing it, you may want to look up in your area drs who help with suboxene, thats what i see alot, get better, were all rooting for you here, you can do this
Are you doing a Cold Turkey? I did that in 1993, my first time being hooked. I had become hooked on Codeine. Specifically to Phenergan and Codeine cough syrup. Listen to this, it's tragic. I started in October taking 1 Darvocet a night to help sleep. A friend then gave me about 100 Vics, so I took 1 or 2 a night to sleep. When they ran out I developed Bronchitis, and the doc gave me Phenergan and Codeine cough syrup. I kept getting Bronchitis back that year, and I was on ever increasing amounts of this cs until Summer. Here's the tragedy. I wasn't into the cs because of the Codeine, although I thought I was. What I loved was the way it made me sleep. After I was hopelessly hooked I was told the Phenergan was making me sleep so nicely, not the Codeine. And Phenergan is available as a sleeping pill. It is totally non habit forming. I never needed to become addicted to Codeine. All I needed was Phenergan.
(btw, this is one reason I decided to educate myself. Look at what ignorance had caused me) Well it was too late. I was hooked on Codeine. The doc suddenly realized it, and he cut me off. So I was in wds. I searched far and wide for any kind of pain pills, and found very few. I was back in wds. There was only 1 thing I could get, and all my life I would never ever take that stuff. I tried plenty of drugs in my party days, but never this. Now I either stayed in wds, or I used it. So I did. I used it 2 weeks, and then stopped Cold Turkey. After 2 nights the wds were intense, so I used the last of it I had. That was a bad idea because now I had to start from Day 1 again.
So the moral of the story is don't use anything. If you do, you will be back at Day 1 again. You should be OK in 5 to 10 days. People vary on this. Just don't take any opiates, because you will set yourself back. And Cold Turkey is no thanksgiving dinner.
Keep at it. You will succeed. Just keep your mind focused on it.
Hello MelzyP... my dear girl... God, how I DO know what u r going through. I only went thru 24 hrs. Of w/d and it was hell until I began sub the next day. Sub has been working well for me... I am beginning to taper to my next lowest dosage which is 2 mg. I have been on 2 mg twice a day.
I tried CT 3 yrs. ago after tapering WAY too fast from hydrocodone... I lasted 3 mos... my cravings were so intense that I relapsed and started the out of control usage once again...
Sweetie, I do not want to burst your bubble but I do not know if it is a healthy goal to think you can go back to taking opiates again without Havimg the same thing occur... I just feel I need to give you a reality test. I KNOW how fast those 120 pills go down to zero quickly... I have no idea how to get them on the street but I was just as bad or worse... I doctor shopped. One day I, like you, said to myself "this is insane.". I prayed and was led to the suboxone site and from there was led here.
I don't think I could have done it without the help of the dear people on this sight.
Just remember... you have many extra receptor sites in your brain that will cause you to crave... opiates are drugs that up regulate... meaning that they cause more receptor sites to be produced in your brain, hence the need to need to take more and more to achieve the same effect. I applaud you for what you are doing. It is going to be a tough road ahead of you, I will not lie... but, with determination and help from us and from others, I know you can do it. Sweet Lemon here with us went the CT route and she was successful... so u may want to talk to her. I see that Thor has given some good advice also. I would also suggest that you get yourself into an AA group to help you and to help you stay accountable and provide support.
Many of us here chose to go the sub route. One guy here, coby416 tried CT for 8 wks and then decided to do the sub route... so u can switch if u find it is too difficult.
Whatevr you choose we will be here for you.
I will pray that God will give you strength... especially during these first few weeks.
One more thing... you should check into getting some Clonidine... it is a drug for treating high blood pressure but it is a "central" acting drug meaning... it's action is through a brain mechanism... it helps with the CNS (central nervous system) symptoms caused by the WD.
You have receptor sites all through your body, hence all the bodily symptoms that you are experiencing... all these receptor sites are crying out for occupancy by opiates... your gut is a big area... this is why you will have much diarrhea...
Again, good luck dear... we are here for you. We will all be routing for and praying for you...
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 3 answers
Posted 3 May 2011 • 4 answers
Posted 15 May 2011 • 2 answers
Posted 11 Sep 2013 • 1 answer
Posted 16 Nov 2017 • 1 answer